Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Should a person having pcod and under glycomet and primolut -n consider spotting as periods ?

Hi doctor , My age is 25 married since 4 months.I have PCOD and under the medication of gylcomet.ill have primoult-n on my 23rd,24th and 25th day,so tat ill get my periods within 5 is my 4 th day,i could find some blood dots,but i can t surely say this is a continous bleeding .its only 2 to 3 dots.What should I do,Do I need to take this as my periods count?Please suggest
Asked On : Tue, 28 Jun 2011
Answers:  1 Views:  103
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Welcome to HCM

Good Day
It will start as spotting and come heavy within 2-3 days. Kindly wait for 2-3 cycles to get proper regular cycles. Also your blood sugar must be in control by Glycomet. This is a good sign that periods are starting. GOOD LUCK !!!!
Answered: Tue, 28 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor